Jump to content


Photo

Dexedrine & Depersonalization

dexedrine dextroamphetamine depersonalization weird feeling

  • Please log in to reply
4 replies to this topic

#1 2Tired4This

2Tired4This

    Member

  • Members
  • 46 posts
  • Gender:Male
  • Location:Arizona
  • Interests:Is it weird that I had to change this field a little once I started my Meds? XD Now im more interested in computers, science, social-sciences, space, and the mechanics of cars more than i'm interested in girls.

Posted 03 March 2013 - 11:45 PM

Sooo i've been supplementing my morning Provigil with 10mg Dextroamphetamine ER in the morning and another at noon. Things have been absolutely AWESOME as of late with my EDS. No problems to report there haha.

 

What I did notice though, especially when I cheat on my sleep schedule is Depersonalization.

 

Usually on weekends when I am extra lazy I get a solid 12-14 hours of sleep and wakeup around 2 p.m. I don't want to take a Provigil AND a Dexedrine so I usually just take one 10mg Dex. Maaaybe after staying up an hour and eating a bit I go back to bed and wake up at 5 p.m. go about  my night life activities with friends or family and then resign to bed around midnight. (12). 

 

Only when I do ^^^^^ this routine do I really notice the Depersonalization. It feels like I am back in the 7th grade and and the most interesting place to be is in my own mind haha. I can barely contribute to any conversation, get distracted with my own thoughts, stare into space, and feel more interested in reading a book at home, alone, then being out with friends. In fact it feels more as if I am an invisible observer within my group of friends, examining each behavior, each sentence, each attitude, and trying to translate it into sensible data. I feel less like a person and more like a sponge. Absorbing information, but never really giving anything back. 

 

In other words, it sucks, because chicks do not dig sponges. Especially sponges that are more interested in an Economics book they found in the store they were shopping in, than them. 

 

 

So does anyone have any experience with this and any advice on how to fight this? I have lived most of my life as a very reserved introvert and only within the last year have started opening up to the extroverted world. I kind of hate that I am retreating into my own thoughts again. Other than stopping Dex, any advice would be great. 



#2 DeathRabbit

DeathRabbit

    Member

  • Members
  • 1,340 posts
  • Gender:Male
  • Location:Rocket City, USA
  • Interests:Music, video games, exercise, hookah, not feeling like crap

Posted 04 March 2013 - 10:17 AM

That's actually kinda how I feel sometimes, even sans stimulants. I think my anxiety is to blame. But I remember the Vigil drugs actually seemed to cause me issues with that sort of thing. You start to feel like a floating head, instead of a human being. Do you have the altered emotional response too? Sometimes when I feel like this, I just tend to get angry. At anything. I've become a master of hiding my true feeligns because I get angry so much at stupid crap.



#3 2Tired4This

2Tired4This

    Member

  • Members
  • 46 posts
  • Gender:Male
  • Location:Arizona
  • Interests:Is it weird that I had to change this field a little once I started my Meds? XD Now im more interested in computers, science, social-sciences, space, and the mechanics of cars more than i'm interested in girls.

Posted 05 March 2013 - 08:07 AM

It's not like I i'm losing my grip on my emotions. In fact it's a very familiar feeling, like I mentioned in my first post, it feels like im back in the 7th grade. Taking shelter in my own mind rather than facing the rest of the world. 



#4 DeathRabbit

DeathRabbit

    Member

  • Members
  • 1,340 posts
  • Gender:Male
  • Location:Rocket City, USA
  • Interests:Music, video games, exercise, hookah, not feeling like crap

Posted 05 March 2013 - 01:37 PM

Since it is adderall, perhaps it is a form of anxiety. Anxiety can manifest in bizarre ways, even ways that don't even make you feel consciously anxious, if that makes any sense Also, in an ironic twist, Adderall can cause ADD-like symptoms, so maybe you've lost the ability to maintain focus.



#5 dasikins

dasikins

    Member

  • Members
  • 55 posts
  • Gender:Female
  • Location:New York, New York
  • Interests:Ponies, my pups, learning, laughter

Posted 05 March 2013 - 07:44 PM

I have that too-its pretty bad.  I mean REALLY bad.  At first it was fine because I was getting stuff done at home, but now I have no motivation to actually do anything.  All I want to do is research the same shi*t.







Also tagged with one or more of these keywords: dexedrine, dextroamphetamine, depersonalization, weird feeling